# SDR ASOA2014100911398

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,641 hours, 23,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BETWEEN SEATS 7D & 8D IS POINTING THE WRONG DIRECTION.  POINTING TOWARDS ROW 7 INSTEAD OF ROW 8.   R & R EMERGENCY EXIT SIGN IAW AMM 33-51-13.
